# SDR SCNA96147

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498132
- Condition: Corroded
- Location: Bs 950-970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION AND A CRACK WERE FOUND AT BS 970, STRINGER 28L.  CUT OUT CORRODED SKIN AND STRINGER AT BS 960 TO 980, FABRICATED AND INSTALLED REPAIRS IN ACCORDANCE WITH B727 SRM 51-30-2.
